# SDR HEEA073617

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 12,908 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206063632101
- Part serial: 79762
- Condition: Leaking
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FILLED CELL WITH FUEL AND LT FWD FUEL CELL STARTING LEAKING AT WEEP HOLE.
